# SDR DXTA2024030611104

- Difficulty date: March 4, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N684QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0215
- Aircraft time: 4,736 hours, 3,082 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Block
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN AFTER HANDLE IS PULLED FULLY DOWN. THE DOOR SEEMS TO CRACK OPEN AN 1/8TH OF AN INCH BUT WON'T OPEN AND DROP DOWN. WE TRIED SEVERAL TIMES BUT STILL CAN'T GET THE DOOR TO OPEN.  REPOSITIONED ONE SHIM FROM THE FORWARD RUB BLOCK ONTO THE AFT RUB BLOCK. CHECKED THE GAPS AT THE FORWARD AND AFT RUB BLOCKS. AT THIS TIME BOTH THE GAPS FOR THE FORWARD AND AFT RUB BLOCKS ARE WITHIN AMM LIMITS. PERFORMED CABIN DOOR OPERATIONAL CHECK. OPS CHECK OK. NO DISCREPANCIES NOTED AT THIS TIME. ALL WORK PERFORMED PER CESSSNA 680A AMM 52-10-45.  COMPLIED WITH MAIN CABIN DOOR HEALTH CHECK. SUBMITTED FORM TO MCC FOR REVIEW. ALL WORK PERFORMED PER CESSNA 680A AMM 52-10-04.
